# SDR AALA20002105

- Difficulty date: December 16, 2000
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FLOOR PATH EMERGENCY EXIT LIGHT FROM 2R DOOR THROUGH SEAT 12G INOPERATIVE.  REPAIRED FLOOR PATH EMERGENCY EXIT LIGHT WIRING AT 2R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
